# SDR ASOA20140318063

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526885003
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME 24 BETWEEN STRINGERS 15 & 16R.  R & R SHEAR TIE IAW SRM 51-40-02.
